Alert archive / Florida / Flash Flood Warnings in 2023
Flash Flood Warning 35, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jun 22, 2023, 12:48 PM EDT for Dixie County, Florida. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2023, 12:48 PM EDT (16:48 UTC)
- Expired
- Jun 22, 2023, 4:18 PM EDT
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Dixie County, FL
The radar
The Moody AFB radar (KVAX), 137 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 2:45 PM EDT | FLASH FLOOD | 3 S Cross City, FL | Water is flowing over a portion of local road Hudson 19, 3 miles south of Cross City. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 117 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 901 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
313
WGUS52 KTAE 221648
FFWTAE
FLC029-222245-
/O.NEW.KTAE.FF.W.0035.230622T1648Z-230622T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1248 PM EDT Thu Jun 22 2023
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Dixie County in Big Bend Florida...
* Until 645 PM EDT.
* At 1248 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Cross City, Steinhatchee, Horseshoe Point, Horseshoe Beach,
Shamrock, Cross City Airport, Eugene, Hines, Jonesboro, Jena, Old
Town, Tennille, Clara, Fletcher, Fanning Springs and Guaranto
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2967 8342 2967 8336 2982 8332 2982 8291
2981 8294 2980 8292 2976 8295 2972 8294
2972 8296 2970 8294 2970 8296 2966 8295
2962 8297 2958 8295 2959 8294 2954 8298
2953 8297 2939 8331 2949 8341 2965 8343
FLASH FLOOD...RADAR INDICATED
$$
42-DVD1 follow-up statement
108
WGUS72 KTAE 222018
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
418 PM EDT Thu Jun 22 2023
FLC029-222028-
/O.CAN.KTAE.FF.W.0035.000000T0000Z-230622T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dixie FL-
418 PM EDT Thu Jun 22 2023
...FLASH FLOOD WARNING IS CANCELLED FOR DIXIE COUNTY...
The heavy rain has ended for the short term. Please continue to heed
remaining road closures.
A Flood Watch remains in effect until 800 PM EDT Friday for portions
of southeast Alabama, Florida and Georgia.
LAT...LON 2967 8342 2967 8336 2982 8332 2982 8291
2981 8294 2980 8292 2976 8295 2972 8294
2972 8296 2970 8294 2970 8296 2966 8295
2962 8297 2958 8295 2959 8294 2954 8298
2953 8297 2939 8331 2949 8341 2965 8343
$$
42-DVDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 11:11 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 22, 11:11 AM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1111 AM EDT Thu Jun 22 2023
...New UPDATE...
.UPDATE...
Issued at 1108 AM EDT Thu Jun 22 2023
The forecast is on track, so no updates to the forecast are
forthcoming. Will be considering a trim job on the Flood Watch
once the 12z HREF is fully in. The more likely counties for an
early removal would be Coffee, Dale, Henry, Quitman, and Randolph.
&&
.NEAR TERM...
(Today and tonight)
Issued at 251 AM EDT Thu Jun 22 2023
A cutoff low will slowly move northward throughout today as it gets
absorbed into the main mid-level flow. As it does so, it will force
one more day of robust showers and storms. When combined with an
800mb flow of 20 to 30 kts the potential for some strong to severe
storms is still possible. The flow is strongest over the FL Big Bend
into SW and south central Georgia and weaker to the west. As this
cutoff low spins it will provide consistent upper-level support for
ascent. This will result in several rounds/bursts of convection
throughout the day. The general motion for storms will be to move
from the SW to the NE, toward the low pressure center. This has the
potential to induce flooding as storms train over the same area in
the form of rainbands. Activity is expected to significantly
decrease after sunset and into the overnight hours.
Expect daytime highs in the mid to upper 80s with overnight lows in
the upper 60s to low 70s.
&&
.SHORT TERM...
(Friday through Saturday night)
Issued at 251 AM EDT Thu Jun 22 2023
Wet weather is forecast to last through Friday, with conditions
starting to improve and dry out for Saturday. Heavy rain and
perhaps a few strong to severe thunderstorms will be possible on
Friday. Saturday, guidance hints at a drier air mass moving in and
the quasi stationary front being suppressed to the southeast. This
should keep higher pops across our FL counties and perhaps up to
southeastern GA counties along I-75. Temperatures are forecast to
have some growth, with highs peaking in the mid to upper 80s on
Friday and the upper 80s to near 90 on Saturday.
&&
.LONG TERM...
(Sunday through Wednesday)
Issued at 251 AM EDT Thu Jun 22 2023
Ensembles show upper level troughing gradually being pushed back
to the north through the extended, while upper level high pressure
builds over TX and expands north and eastward. This will give us
a reprieve in PoP; however, flow will be from the northwest. A
front looks to try and pass through as well early next week. Given
this, we'll need to be on the look out for any MCSs that form and
try to slide into our region.
&&
.AVIATION...
(12Z TAFS)
Issued at 701 AM EDT Thu Jun 22 2023
Another round of SHRA/TSRA is on deck for today, with current
model trends starting it off within a few hours. Thus, widespread
MVFR is expected with IFR conditions possible within heavy
downpours/thunderstorms. Activity is expected to significantly
decrease after sunset tonight.
&&
.MARINE...
Issued at 251 AM EDT Thu Jun 22 2023
A quasi-stationary front will remain draped northwest of the
waters, maintaining southwest winds over the next several days.
More tranquil boating conditions are expected to settle into the
waters on Friday and continue through the upcoming weekend. The
exception will be a higher coverage of thunderstorms through
Saturday, with locally higher winds and seas at times.
&&
.FIRE WEATHER...
Issued at 251 AM EDT Thu Jun 22 2023
Another round of wetting rain is expected today with more rain
possible into this weekend. There are no fire weather concerns.
&&
.HYDROLOGY...
Issued at 251 AM EDT Thu Jun 22 2023
Wet weather will continue through the work week as we remain
influenced by an upper level trough and a quasi-stationary front.
Given the previous week's weather and Wednesday rain, area soils
are fairly saturated. QPE analysis from AHPS shows SE AL and SW GA
got about 2- 6 inches of rain, locally higher amounts of 6 to 10
inches, which matches the eastern counties of the FL Big Bend.
From about Leon and Wakulla counties to Holmes and Bay County rain
amounts are more varied and range from roughly 1 to 4 inches.
Slightly higher amounts were observed in Walton around 3 to 8
inches. In addition to those amounts, Wednesday's radar estimated
rainfall includes 3 to 5 inches over portions of Southwest GA west
of the Flint River and along the Gadsden/Leon County line.
An additional rainfall of 1 to 5 inches with locally higher
amounts is forecast through Friday across much of the region. As a
result, a Flood Watch remains in effect. The current Flash Flood
guidance for our AL and GA counties is around 1 to 3 inches per
hour, with areas west of the Flint River closer to the 1 to 2 inch
per hour range. Across the FL counties, the thresholds are
slightly higher, and 2 to 4 inch per hour rainfall rates to cause
flash flooding.
Riverine:
A Flood Warning remains in effect for the Ochlockonee at Concord.
The Aucilla at Lamont should reach minor flood stage later today,
perhaps as early as this morning. Other area rivers such as the
Choctawhatchee, Apalachicola, Flint, Withlacoochee, and
Fenholloway are either in action stage or approaching action
stage.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 87 71 85 71 / 70 50 90 40
Panama City 85 73 86 74 / 60 60 80 50
Dothan 85 68 85 69 / 70 50 70 30
Albany 84 68 85 68 / 80 50 70 20
Valdosta 85 70 84 70 / 80 60 90 30
Cross City 87 72 85 71 / 80 60 90 50
Apalachicola 84 75 84 75 / 90 70 90 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ007>019-026>029-034-
108-112-114-115-118-127-128-134.
High Rip Current Risk through Friday morning for FLZ108-112-114-
115.
GA...Flood Watch through Friday evening for GAZ120>131-142>148-
155>161.
AL...Flood Watch through Friday evening for ALZ065>069.
GM...None.
&&
UPDATE...Haner
NEAR TERM...Oliver
SHORT TERM...KR
LONG TERM....KR
AVIATION...Oliver
MARINE...KR
FIRE WEATHER...Oliver
HYDROLOGY...KRIn the hours before
Special weather statement, Jun 22, 10:54 AM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1054 AM EDT Thu Jun 22 2023
FLZ028-128-221530-
Inland Taylor FL-Coastal Taylor FL-
1054 AM EDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of southeastern Taylor
County through 1130 AM EDT...
At 1054 AM EDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Perry, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Perry, Pinland, Fish Creek, Jug Island, Carbur, Adams Beach, Dekle
Beach, Jack Lee Island, Keaton Beach, Bird Island, Foley, Salem, Blue
Springs, Bucell Junction, Athena, Cedar Island and Fenholloway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2975 8367 2986 8373 2989 8378 2992 8380
3013 8348 2993 8337 2989 8337 2989 8335
2982 8335 2982 8334
TIME...MOT...LOC 1454Z 242DEG 20KT 2988 8367
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HanerSpecial weather statement, Jun 22, 11:14 AM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1114 AM EDT Thu Jun 22 2023
FLZ028-029-221545-
Inland Taylor FL-Lafayette FL-
1114 AM EDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of Lafayette and east
central Taylor Counties through 1145 AM EDT...
At 1114 AM EDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Perry, moving northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mayo, Townsend, Cooks Hammock, Smith, Buckville, San Pedro Junction,
Day, Alton and Mayo Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2982 8335 2989 8335 2989 8337 2993 8337
3013 8348 3025 8324 3018 8325 3017 8323
3015 8324 3014 8323 3011 8323 3010 8318
3011 8316 3010 8313 3010 8312 3009 8310
2989 8299
TIME...MOT...LOC 1514Z 246DEG 32KT 2993 8347
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
HanerSpecial weather statement, Jun 22, 11:26 AM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1126 AM EDT Thu Jun 22 2023
FLZ028-029-034-128-134-221600-
Coastal Dixie FL-Inland Taylor FL-Inland Dixie FL-Coastal Taylor FL-
Lafayette FL-
1126 AM EDT Thu Jun 22 2023
...Strong thunderstorms will impact portions of southwestern
Lafayette, northwestern Dixie and southeastern Taylor Counties
through NOON EDT...
At 1125 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles south of Perry to 13 miles west of
Steinhatchee to 27 miles west of Horseshoe Point. Movement was east
at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Steinhatchee, Tennille, Fish Creek, Cooks Hammock, Jug Island, Howell
Place, Clara, Carbur, Jena, Adams Beach, Dekle Beach, Hines,
Jonesboro, Jack Lee Island, Keaton Beach, Bird Island, Salem, Blue
Springs, San Pedro Junction and Cedar Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2943 8341 2946 8347 2960 8349 2969 8363
2977 8368 2994 8367 3004 8309 2972 8311
2942 8332
TIME...MOT...LOC 1525Z 267DEG 36KT 2988 8360 2970 8361 2953 8374
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
HanerSpecial weather statement, Jun 22, 11:51 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1151 AM EDT Thu Jun 22 2023
FLZ029-221615-
Lafayette FL-
1151 AM EDT Thu Jun 22 2023
...Strong thunderstorms will impact portions of Lafayette County
through 1215 PM EDT...
At 1151 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Luraville to Mayo. Movement was east at 40
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mayo, Townsend, Cooks Hammock, Grady, Buckville, San Pedro Junction
and Alton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2982 8334 2997 8331 3016 8335 3021 8325
3018 8325 3017 8323 3011 8323 3010 8318
3011 8316 3010 8313 3010 8312 3009 8311
3008 8307 3007 8307 3005 8303 3001 8300
2999 8296 2996 8295 2996 8293 2991 8291
TIME...MOT...LOC 1551Z 248DEG 34KT 3013 8321 3002 8318 2992 8320
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HanerSpecial weather statement, Jun 22, 12:16 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1216 PM EDT Thu Jun 22 2023
FLZ029-034-134-221715-
Coastal Dixie FL-Inland Dixie FL-Lafayette FL-
1216 PM EDT Thu Jun 22 2023
...Strong thunderstorms will impact portions of southeastern
Lafayette and Dixie Counties through 115 PM EDT...
At 1216 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Obrien to 7 miles southwest of
Steinhatchee. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cross City, Horseshoe Point, Suwannee, Horseshoe Beach, Shamrock,
Cross City Airport, Shired Island, Old Town, Jena, Hines, Jonesboro,
Hatch Bend, Eugene, Fletcher, Yellow Jacket and Fanning Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2929 8324 2936 8329 2948 8347 2959 8349
2995 8293 2989 8292 2990 8290 2986 8288
2982 8293 2976 8295 2970 8294 2961 8297
2958 8295 2959 8294 2954 8298 2947 8298
2934 8307 2930 8316 2929 8317
TIME...MOT...LOC 1616Z 257DEG 38KT 2991 8299 2959 8347
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDLocal storm report, Jun 22, 12:40 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1240 PM EDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM Tstm Wnd Gst 3 ENE Panacea-Wakulla A 30.01N 84.34W
06/22/2023 M40 MPH GMZ730 FL Mesonet
Weatherflow site Apalachee Bay - Panacea
Channel L8.
&&
HanerThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:03 PM EDT | Areal Flood Advisory | TAE | Franklin | 117 min |
| Jun 21, 8:27 PM EDT | Special Weather Statement | TAE | Lafayette | 33 min |
| Jun 21, 8:43 PM EDT | River Flood Warning | TAE | Jefferson, Madison, Taylor | 8 days |
| Jun 21, 10:06 PM EDT | Flash Flood Warning | TAE | Dixie, Taylor | 8 hr |
| Jun 21, 10:53 PM EDT | Special Marine Warning | TAE | 3 hr | |
| Jun 21, 11:30 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 45 min |
| Jun 22, 1:14 AM EDT | Special Weather Statement | TAE | Gulf | 46 min |
| Jun 22, 2:02 AM EDT | Special Marine Warning | TAE | 118 min | |
| Jun 22, 2:25 AM EDT | Areal Flood Advisory | TAE | Bay | 3 hr |
| Jun 22, 3:36 AM EDT | Special Marine Warning | TAE | 24 min | |
| Jun 22, 4:03 AM EDT | Special Marine Warning | TAE | 57 min | |
| Jun 22, 4:21 AM EDT | Special Weather Statement | TAE | Lafayette | 24 min |
| Jun 22, 4:26 AM EDT | Areal Flood Advisory | TAE | Jefferson, Taylor | 44 min |
| Jun 22, 4:53 AM EDT | Special Marine Warning | TAE | 97 min | |
| Jun 22, 5:01 AM EDT | Special Weather Statement | TAE | Taylor | 29 min |
| Jun 22, 5:10 AM EDT | Flash Flood Warning | TAE | Jefferson, Taylor | 4 hr |
| Jun 22, 5:25 AM EDT | Special Weather Statement | TAE | Franklin, Wakulla | 50 min |
| Jun 22, 5:30 AM EDT | Special Weather Statement | TAE | Taylor | 45 min |
| Jun 22, 5:33 AM EDT | Severe Thunderstorm Warning | TAE | Franklin | 42 min |
| Jun 22, 5:46 AM EDT | Areal Flood Advisory | TAE | Franklin, Wakulla | 3 hr |
| Jun 22, 6:17 AM EDT | Special Weather Statement | TAE | Taylor | 43 min |
| Jun 22, 6:20 AM EDT | Special Marine Warning | TAE | 85 min | |
| Jun 22, 6:45 AM EDT | Special Weather Statement | TAE | Taylor | 30 min |
| Jun 22, 6:55 AM EDT | Severe Thunderstorm Warning | TAE | Taylor | 50 min |
| Jun 22, 7:31 AM EDT | Special Weather Statement | TAE | Lafayette | 29 min |
| Jun 22, 7:38 AM EDT | Special Weather Statement | TAE | Franklin | 37 min |
| Jun 22, 7:46 AM EDT | Special Marine Warning | TAE | 89 min | |
| Jun 22, 8:30 AM EDT | Special Weather Statement | TAE | Gulf | 30 min |
| Jun 22, 8:58 AM EDT | Special Weather Statement | TAE | Franklin | 32 min |
| Jun 22, 9:18 AM EDT | Special Marine Warning | TAE | 87 min | |
| Jun 22, 10:47 AM EDT | Special Marine Warning | TAE | 28 min | |
| Jun 22, 10:54 AM EDT | Special Weather Statement | TAE | Taylor | 36 min |
| Jun 22, 11:14 AM EDT | Special Weather Statement | TAE | Lafayette | 31 min |
| Jun 22, 11:17 AM EDT | Special Marine Warning | TAE | 88 min | |
| Jun 22, 11:26 AM EDT | Special Weather Statement | TAE | Dixie, Lafayette | 34 min |
| Jun 22, 11:51 AM EDT | Special Weather Statement | TAE | Lafayette | 24 min |
| Jun 22, 12:16 PM EDT | Special Weather Statement | TAE | Dixie | 59 min |
| Jun 22, 12:36 PM EDT | Special Marine Warning | TAE | 3 hr | |
| Jun 22, 2:17 PM EDT | Special Weather Statement | TAE | Holmes | 28 min |
| Jun 22, 2:44 PM EDT | Special Weather Statement | TAE | Washington | 46 min |
| Jun 22, 2:48 PM EDT | Special Weather Statement | TAE | Dixie | 57 min |
| Jun 22, 3:21 PM EDT | Special Marine Warning | TAE | 39 min | |
| Jun 22, 4:01 PM EDT | Special Weather Statement | TAE | Jackson | 29 min |
| Jun 22, 6:36 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 39 min |
| Jun 22, 7:24 PM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 22, 7:46 PM EDT | Special Weather Statement | TAE | Jackson | 44 min |
| Jun 22, 7:55 PM EDT | Special Weather Statement | TAE | Holmes | 50 min |
Nearby
Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.